Modern humans must learn how to relate to psychoactives
responsibly, treating them with respect and awareness,
working to minimize harms and maximize benefits, and
integrating use into a healthy, enjoyable, and productive life.
Mild But Pleasant
Tramadol & Fluoxetine
by B
Citation:   B. "Mild But Pleasant: An Experience with Tramadol & Fluoxetine (exp69332)". Erowid.org. Feb 15, 2018. erowid.org/exp/69332

 
DOSE:
20 mg oral Pharms - Fluoxetine (daily)

BODY WEIGHT: 240 lb


It should be noted that I take 20 mg of Fluoxetine (generic Prozac, an anti-depressant) daily. Fluoxetine in conjunction with Tramadol can apparently increase your chances of experiancing Serotonin Syndrome, because both drugs modify the level of Seratonin in the brain. This worried me a bit, but I figured that since I was taking low doses of both I would be fine.

Well, lets start with an introduction. I'm a 240 pound male college student. I generally find any drug (recreational or medicinal) has lower than normal effects on me. I usually don't experience side effects, and I have no drug allergies. I don't consider myself a heavy drug user, but have experimented with Weed (once, didn't really care for it), LSA (incredible euphoria and high, but comedown was extremely hard; I still have a bunch of Woodrose Seeds I want to extract to prevent vomiting), and DXM (nice drunk feeling and easy to get). This was my first venture into Opiates, and I'd love to try Oxycotin and Codeine but I'm a broke college student and those take some bank to get ahold of. I was able to acquire this Tramadol from a family member who recently had surgery (ganked them so it was free, yay me). She has always been EXTREMELY sensitive to painkillers (which is why this was prescribed in the first place; it's semi-narcotic) and this made her too dizzy so she opted to just take large amounts of Tylenol. Thus I found myself with a bottle of unused Tramadol.

At this point I wasn't sure if Tramadol, generic for Ultram, would even get me high (I was discouraged by the fact it was semi-narcotic, whatever that means), so I looked it up on the internet. Seeing that I could supposedly catch a buzz off it, I popped four pills (200 mgs; four times the normal dose but a moderately low dose in recreational terms). I then went about my business. Some relatives had come over, so I was sitting and talking. I was starting to think nothing was happening, but then just over an hour after ingestion I started to feel something. Nothing major but deffinitley what could be described as a buzz. It felt nice, but I was thinking 'This is it? Not really worth it'. Another half an hour goes by, and suddenly I'm hit with something stronger. It shifts pretty fast, but it's not overpowering. I felt mild euphoria that made me very content with just sitting and listening. I was tired in a comfortable way despite having only been awake for a few hours. My head and mind feel like they're swaying slightly. It's light but pleasant. When I move or turn, my balance seems to shift slightly. It's nothing that will make me fall down, but it's fun. It's somewhat similar to the sensation I get after going on a spinning amusement park ride, but without the dizzyness and nausea
It's somewhat similar to the sensation I get after going on a spinning amusement park ride, but without the dizzyness and nausea
(I've never experienced either of those on Tramadol, but I've heard many people do). My mind seems to be very lightly impaired; not in a disconnected way like Weed, but in a kind of nice distracted way that adds to my contentment. I can act completley normal.

About an hour after effects peaked, I ate for the first time that day. Shortly after eating, effects wore off. At first I thought getting something in my stomach may have stunted my high, but after subsequint uses this seems to be the duration time from when I feel it peak (about an hour and a half for full effects with possible light effects after that). These last two days since then I've popped three or four pills a couple times a day. I do seem to have built a tolerance
I do seem to have built a tolerance
, as each time I feel slightly reduced effects. Also, after coming down off a high I develop a painful headache that leaves after taking more. I'm assuming this is part of the withdrawal symptoms I'd heard of, but I was surprised at how quickly I developed tolerance and withdrawal symptoms. I plan on not taking any tomorrow, as daily usage can increase chances of Seratonin Syndrome and I want my tolerance level to go back down.

In summary I'd say this is a fairly decent little pill. The drawbacks as I see them are fairly mild effects (which can be a good thing if that's what I'm looking for), short duration, and rapid tolerance/withdrawal. The pills tend to take an hour and a half to two hours to take effect, but they don't creep on gradually. I generally all the sudden feel a distinctive buzz about an hour and a half in. The high is pleasant, and has a feel to it all it's own. Sometimes a feeling of contentment will last for hours after my high leaves.

One thing I'll mention before ending this; I've had some back pain on two occasions while on it. I have no idea if this is coincidence or a side effect, but it hasn't happened most of the times.

Exp Year: 2008ExpID: 69332
Gender: Male 
Age at time of experience: Not Given 
Published: Feb 15, 2018Views: 6,669
[ View as PDF (for printing) ] [ View as LaTeX (for geeks) ] [ Switch Colors ]
Pharms - Fluoxetine (80), Pharms - Tramadol (149) : First Times (2), Combinations (3), Depression (15), Unknown Context (20)

COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.


Experience Vaults Index Full List of Substances Search Submit Report User Settings About Main Psychoactive Vaults